Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/9258
Title: The lack of polynomial stability to mixtures with frictional dissipation.
Authors: Córdova Puma, Francis Felix
Muñoz Rivera, Jaime Edilberto
Keywords: Strong stability
Exponential stability
Mixture of materials
Semigroups
Issue Date: 2017
Citation: CÓRDOVA PUMA, F. F.; MUÑOZ RIVERA, J. E. The lack of polynomial stability to mixtures with frictional dissipation. Journal of Mathematical Analysis and Applications, v. 446, p.1882-1897, 2017. Disponível em: <https://www.sciencedirect.com/science/article/pii/S0022247X16305054>. Acesso em: 02 out. 2017.
Abstract: We consider the system modeling a mixture of nmaterials with frictional damping. We show that the corresponding semigroup is exponentially stable if and only if the imaginary axis is contained in the resolvent set of the infinitesimal generator. In particular this implies the lack of polynomial stability to the corresponding semigroup.
URI: http://www.repositorio.ufop.br/handle/123456789/9258
metadata.dc.identifier.uri2: https://www.sciencedirect.com/science/article/pii/S0022247X16305054
metadata.dc.identifier.doi: https://doi.org/10.1016/j.jmaa.2016.09.003
ISSN: 0022-247X
Appears in Collections:DECEA - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_LackPolynomialStability.pdf359,27 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.